# SDR GNMA6640C021912

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: General aviation
- Aircraft: N6640C
- Make and model: Cessna 414A
- Aircraft serial: 0044
- Aircraft time: 13,876 hours, 6,938 cycles
- Engine: Cont TSIO520NB
- Engine time: 6,040 hours, 3,020 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520NB
- Part serial: 218689R
- Condition: Making Metal
- Location: Left
- Part time: 6,040 hours, 3,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT ENGINE WAS SHOWING LOW OIL PRESSURE 10 MINUTES OUT OF AIRPORT, ALL OTHER ENGINE GAUGES READ NORMAL.  PILOT STARTED LEFT ENGINE FOR DEPARTURE BACK, BUT LEFT ENGINE OIL PRESSURE GAUGE DID NOT RESPOND.   TROUBLESHOT ENGINE AND FOUND METAL SHAVING IN OIL FILTER, NO FURTHER ACTION HAS BEEN TAKEN TO DETERMINE CAUSE OF ENGINE WEAR.  AIRCRAFT HAS BEEN GROUNDED FOR ENGINE REPLACEMENT.
